# SDR CA980406052

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Engine Bay
- Part time: 25,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, HEAVY METAL CONTAMINATION FOUND ON FULL FLOW CHIP DETECTOR.  ENGINE REMOVED.  PART TC:  32,801.
